# SDR XV6A2010042400006

- Difficulty date: April 24, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N330MX
- Make and model: Dorner DO328100
- Aircraft serial: 3067
- Aircraft time: 16,956 hours, 20,189 cycles
- Engine: Pwa PW119C
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2LA00672900
- Part serial: 7241
- Condition: Inoperative
- Location: Exterior
- Part time: 16,956 hours, 20,189 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT REAR EMERGENCY EXTERNAL EXIT LIGHT INOP.
